# SDR VTZA97395

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/CHS - FLT 6366 - DURING SERVICE CHECK AT 1620 HRS ON 7-17-97, MAINTENANCE FOUND FORWARD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND BROKEN WIRE.  MAINTENANCE REPAIRED BROKEN WIRE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
